# SDR TWAA9793001

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 283 - DURING CRUISE, THE EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED THE POWER SUPPLY, MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC. OPERATIONAL CHECK NORMAL.  OP16 - 6/8/97 - MCI. (X)
